Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102191
Title: Approximate solutions of continuous-time stochastic games
Authors: Averboukh, Y.
Issue Date: 2016
Publisher: Society for Industrial and Applied Mathematics Publications
Citation: Averboukh Y. Approximate solutions of continuous-time stochastic games / Y. Averboukh. — DOI 10.1137/16M1062247 // SIAM Journal on Control and Optimization. — 2016. — Vol. 54. — Iss. 5. — P. 2629-2649.
Abstract: The paper is concerned with a zero-sum continuous-time stochastic differential game with a dynamics controlled by a Markov process and a terminal payoff. The value function of the original game is estimated using the value function of a model game. The dynamics of the model game differs from the original one. The general result applied to differential games yields the approximation of the value function of the differential game by the solution of countable system of ODEs. © 2016 Society for Industrial and Applied Mathematics.
Keywords: CONTINUOUS-TIME STOCHASTIC GAMES
DIFFERENTIAL GAMES
EXTREMAL SHIFT
NEAR OPTIMAL STRATEGIES
STRATEGY WITH MEMORY
GAME THEORY
MARKOV PROCESSES
STOCHASTIC SYSTEMS
APPROXIMATE SOLUTION
COUNTABLE SYSTEMS
DIFFERENTIAL GAMES
EXTREMAL
NEAR-OPTIMAL
STOCHASTIC DIFFERENTIAL GAME
STOCHASTIC GAME
VALUE FUNCTIONS
CONTINUOUS TIME SYSTEMS
URI: http://hdl.handle.net/10995/102191
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84992559998
PURE ID: 1238121
b4bf5bc9-eec0-486a-a52a-da007d485751
ISSN: 3630129
DOI: 10.1137/16M1062247
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84992559998.pdf255,88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.